EconPapers    
Economics at your fingertips  
 

On the -Bernstein Polynomials of Unbounded Functions with

Sofiya Ostrovska and Ahmet Yaşar Özban

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

The aim of this paper is to present new results related to the -Bernstein polynomials of unbounded functions in the case and to illustrate those results using numerical examples. As a model, the behavior of polynomials is examined both theoretically and numerically in detail for functions on satisfying as , where and are real numbers.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/349156.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/349156.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:349156

DOI: 10.1155/2013/349156

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:349156